Object structure

Journal or Publication Title:

Armenian Journal of Mathematics=Հայկական մաթեմատիկական հանդես

Date of publication:

2009

Volume:

2

Number:

2

ISSN:

1829-1163

Additional Information:

Electronic Open Access Publication of the National Academy of Sciences of Armenia

Title:

h-prime and h-semiprime ideals in $\Gamma_{N}$-semirings and Matrix Semiring $\left(\begin{array}{ll}R & \Gamma\\S & L\end{array}\right)$

Creator:

Kumar Sardar Sujit ; Chandra Saha Bibhas

Subject:

Associative rings and algebras ; Group theory and generalizations

Coverage:

105-119

Abstract:

n this paper we show that h-prime and h-semiprime ideals in a Nobusawa $\Gamma$-semiring are preserved by the functions $^{*'}(~)$, $^{+'}(~)$, $^{*}(~)$, $^{+}(~)$, $\Gamma (~)$ and S( ). This preservation property is then used to characterize h-prime and h-semiprime ideals in matrix semiring $\left(\begin{array}{ll} R & \Gamma \\ S & L \end{array} \right)$. Moreover, characterization theorems of h-regular and H-Noetherian $\Gamma-$semirings have been obtained.

Publisher:

National Academy of Sciences of Armenia

Date created:

2009-10-25

Type:

Article

Format:

pdf

Location of original object:

ՀՀ ԳԱԱ Հիմնարար գիտական գրադարան